# SDR AALA202502247036

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 57,792 hours, 39,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Switch
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHTS ARE ILLUMINATED IN THE ARMED POSITION AND WILL NOT RESET. MAINTENANCE FOUND EMERGENCY LIGHT SWITCH 4L WOULD NOT TURN OFF LIGHTS FROM ON TO ARMED IAW TSM33-51-00-810-881-A . REMOVED AND REPLACED EMERGENCY LIGHT SWITCH 4L IAW WDM 33-51-01 AND RELAY 8WL IAW WDM 33-51-03.
